# SDR ASAA2013102296225

- Difficulty date: October 22, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 19,411 hours, 6,040 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: GE160
- Condition: Failed
- Location: Apu
- Part time: 4,268 hours, 7,394 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURIZATION CHECK, A LOUD NOISE WAS HEARD FROM APU AIR INLET.  ACFT  GROUNDED.  ACCOMPLISHED CHECK OF APU AND ACFT WIRING AND RESISTANCE CHECKS OF SAME. REF FIM TASK 49-70, TASK 806. ALL CHECKED OK. REPLACED DATA MEMORY MODULE. INSTALLATION TEST PASSES. NO CURRENT STATUS FAILURES. REF AMM 49-72-11/401.
